MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24705
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire entrapment occurred.The 80% stenosed target lesion was located in the mildly calcified left posterior tibial artery (pt).A 2.5mm x 150mm x 150cm coyote balloon catheter and a 014/300/sst platinum plus guidewire were advanced for use.However, during procedure, the balloon could not be advanced to the distal pt.When the balloon was pulled back, it did not came out and was stuck on the wire.When the wire was attempted to be removed, it was also unable to be withdrawn.The balloon and the wire were removed as one unit.The procedure was completed with the same size coyote balloon catheter and a v-14 controlwire.No patient complications were reported.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9395544
Report Number2134265-2019-14545
Device Sequence Number16677422
Product Code DQY
UDI-Device Identifier08714729796534
UDI-Public08714729796534
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24705
Device Catalogue Number24705
Device Lot Number0024013996
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR